# SDR AC2A082963

- Difficulty date: January 4, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- Aircraft time: 10,470 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC449333
- Condition: Weak
- Location: Main
- Part time: 357 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY IS WEAK ON STARTS. "LOW VOLTAGE ON STARTS" REPLACED BATTERY.
